BSU bulletin. Mathematics, Informatics
ABOUT THE DISTRIBUTION ОF THE NUMBERS OF PAIRS AND TRIPLES OF EQUAL SIGNS IN A CYCLE OF BINARY MULTICYCLIC SEQUENCE // BSU bulletin. Mathematics, Informatics. - 2017. №3. . - С. 78-88.
ABOUT THE DISTRIBUTION ОF THE NUMBERS OF PAIRS AND TRIPLES OF EQUAL SIGNS IN A CYCLE OF BINARY MULTICYCLIC SEQUENCE
The article presents the limit distribution of the numbers of pairs and triples of equal signs in a cycle of binary multicyclic random sequence with r reg- isters filled with uniform distributed mutually independent binary random variables in two cases: 1) when the number of registers r is fixed and their lengths tend to infinity; 2) when r also tends to infinity. In the first case us- ing the Berry-Esseen inequality we have derived the uniform estimates of the degree of convergence.
multicyclic sequence; normal limit theorem; number of pairs of equal signs; number of triples of equal signs; Berry — Esseen inequality.
List of references: